MathSciNet Relay Station
MathSciNet bibliographic data
MR1833146 (2002d:35140) 35L70 (35A27 35B45)
Tataru, Daniel Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients. II. Amer. J. Math. 123 (2001), no. 3, 385–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement